A risk-sensitive stochastic control approach to an optimal investment problem with partial information
Hiroaki Hata () and
Yasunari Iida
Finance and Stochastics, 2006, vol. 10, issue 3, 395-426
Keywords: Large deviations; Risk-sensitive control; Optimal investment; Infinite time horizon; Partial information; Riccati equations; 91B28; 93E11; 93E20; D81; G11 (search for similar items in EconPapers)
Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00780-006-0010-8 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:10:y:2006:i:3:p:395-426
Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2
DOI: 10.1007/s00780-006-0010-8
Access Statistics for this article
Finance and Stochastics is currently edited by M. Schweizer
More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().